# SDR 2007FA0000335

- Difficulty date: April 17, 2007
- Submitted: April 17, 2007
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Broken
- Location: Impulse Coupling
- Part time: 1,603 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT STARTED AIRCRAFT NORMALLY AND DID RUN UP WITH A BAD MAGNETO CHECK. PILOT DID NOT FLY AIRCRAFT AND RETURNED TO HANGER. AIRCRAFT WOULD NOT RESTART. IMPULSE COUPLE DID NOT MAKE ANY NOISE, TIMING WAS WAY OFF. FOUND IMPULSE COUPLE SPRING BROKEN A TURN AND A HALF FROM OUTER END.
